# SDR SWIA200312045

- Difficulty date: May 25, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 20,335 hours, 26,536 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Fuse
- Condition: Loose
- Location: Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

TEN MINUTES AFTER TAKEOFF F/O'S ADI & EHSI WENT INOP WITH ALL FLAGS, ATT DISPLAY CAUTION LIGHT ILLUMINATED.  AP WOULD NOT ENGAGE, AND TCAS WAS INOP.  RETURNED TO FIELD.  FOUND FUSE F0029 NOT SECURE IN FUSE HOLDER.  VERIFIED FUSE GOOD AND REINSTALLED INTO FUSE HOLDER AND REPLACED AUX GEN 2 BUS 2 CONTROL RELAY K0396.  F/O'S ADI, EHSI, AUTOPILOT AND TCAS, OPS CHECK GOOD.
